# SDR 96ZZZX3023

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45799
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 619 - DURING PRE-FLIGHT, EMERGENCY LIGHTS AND EGRESS LIGHTS WOULD NOT ILLUMINATE.  FOUND SWITCH HAD BEEN LEFT IN THE ON POSITION.  REPLACED BATTERY POWER PACKS, MFG PN 5822-2 AND VR4D.  EMERGENCY LIGHTS AND EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.  CHECK C - 5-22-95 - STL.  (X)
